RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khomskii, D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:87
Full texts:30
References:20

http://www.mathnet.ru/eng/person70753
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. O. Volkova, E. Goodilin, A. Vasiliev, D. Khomskii, N. Tristan, P. Kerschl, Yu. Skourski, K.-H. Mueller, B. Buechner, “CaCuMn$_6$O$_{12}$ vs. CaCu$_2$Mn$_5$O$_{12}$: a comparative study”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:10 (2005),  724–727  mathnet; JETP Letters, 82:10 (2005), 642–645  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019